# SDR DXTA2021122053790

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 3,700 hours, 2,467 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 538601
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE PLANE WAS FULLY CONFIGURED FOR LANDING.   WHEN DISCONNECTING THE AUTOPILOT THE STAB TRIM WENT TO -6.7 NOSE UP IN APPROXIMATELY 3 SECONDS .  THE YOKE PRIMARY STAB TRIM DID NOT OVER RIDE THE RUNAWAY TRIM UNTIL THE FLAPS AND LANDING GEAR WERE BROUGHT UP. AFTER THE FLAPS WERE UP THE YOKE PRIMARY STAB TRIM WORKED NORMALLY. WE LANDED WITH THE FLAPS IN THE UP POSITION.   REMOVED PILOTS PITCH TRIM SWITCH AND INSTALLED NEW CONDITION PITCH TRIM SWITCH IAW CE680A AMM 27-40-25. PERFORMED OPS AND FUNCTIONAL CHECKS IAW CE6B0A AMM 27-40-25. OPS AND FUNCTIONAL CHECKS GOOD WITH NO DEFECTS NOTED.
